# SDR FDEA201404290888

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 90,370 hours, 37,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG UNSAFE AFTER TO.  FLASHED ON & OFF DURING QRH CHECKLIST.  REVIEWED PSEU CURRENT FAULTS, NONE REPORTED IN FAULT REVIEW.  REPORTS OF LT GEAR UP & LATCHED, AB SENSOR DISAGREE.  VERIFIED CLEARANCE BETWEEN SENSOR & TARGET, FOUND THE ATTACH BOLT FOR THE LINK WAS MISSING A BUSHING & TARGET ON THE DOOR WAS LOOSE.  REPLACED BUSHING & TIGHTENED TARGET IAW SMP.  OLD SENSOR UNBOLTED BUT WIRING STILL ATTACHED, NEW SENSOR IS BOLTED TO THE MOUNT & NEEDS WIRING RUN THRU CONDUIT & ATTACHED TO TERMINALS.  WORK PERFORMED IAW AMM 32-61-15-4.  COMPLETED TERMINATION OF PROX SENS D1-81 WIRES IAW SWP.  COMPLETED INSTALLATION OF LT MLG UP LATCHED SENSOR IAW AMM 32-61-15-4.  PERFORMED RTS PSEU, RTS PASSED, NO FAULTS REPORTED,
